# SDR 200709152121

- Difficulty date: September 15, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N911MK
- Make and model: Bell 222UT
- Aircraft serial: 47515
- Aircraft time: 9,042 hours
- Engine: Lyc LTS101750C1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Feeder Cable
- Part number: 472110
- Condition: Shorted
- Location: Fire Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABLE SHORTED, CAUSING FALSE FIRE WARNING INDICATION.
